# SDR RRXA003651

- Difficulty date: November 30, 2000
- Submitted: July 24, 2001
- Operation: Air carrier
- Aircraft: N603AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46003
- Aircraft time: 88,537 hours, 28,578 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Angle
- Part number: DOUGLAS
- Condition: Cracked
- Location: Fs 55 X+44
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND A CRACK TO THE MAIN CABIN FLOOR BEAM ATTACH ANGLE FWD SIDE AT FS 55 X+44, DAMAGE EXCEEDED LIMITATIONS IAW DC-8 SRM.  /////CORRECTIVE ACTION/////  REMOVED DAMAGE, TREATED AREA IAW DC-8 SRM 51-1-8.  RECEIVED PART AND INSTALLED IAW DC-8 SRM 51-1-20D.
